Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have heart burn one side of chest, shoulder pain. Quit smoking recently

Hi. I am a 21 year old female who just recently quit smoking about 5 days ago. I'm experiencing heart burn like symptoms only on the left side of my chest and some dull shoulder pain on the left side as well. Is this due to my body trying to heal itself from smoking? I smoked on and off for about 5 or 6 years. Please let me know when you can. Thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns
You should not worry about these first.
Heart burns happen in areas through where food passes, like throat, trachea, below diaphragm, stomach etc.
You may be experiencing heaviness in the reagion of chest.
Withdrawal anxiety causes gastric disorder and which in turn presses diaphragm wich in turn pressurises, lungs and heart region, resulting in heaviness and or sometimes pain.
Glad to note you quit smoking.
Continue the good work.
Consult a GP to be doubly sure.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor